Loading [MathJax]/jax/output/CommonHTML/jax.js
Journals
Resources
About Us
Open Access
Go to previous page

Non-existence of Global Solutions for a Fractional Wave-diffusion Equations

Non-existence of Global Solutions for a Fractional Wave-diffusion Equations

Year:    2012

Author:    Mohamed Berbiche, Ali Hakem

Journal of Partial Differential Equations, Vol. 25 (2012), Iss. 1 : pp. 1–20

Abstract

We considered the Cauchy problem for the fractional wave-diffusion equation DαuΔ|u|m1u+(Δ)β/2Dγ|u|l1u=h(x,t)|u|p+f(x,t) with given initial data and where p > 1, 1 < α < 2, 0 < β < 2, 0 < γ < 1. Nonexistence results and necessary conditions for global existence are established by means of the test function method. This results extend previous works.

You do not have full access to this article.

Already a Subscriber? Sign in as an individual or via your institution

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/10.4208/jpde.v25.n1.1

Journal of Partial Differential Equations, Vol. 25 (2012), Iss. 1 : pp. 1–20

Published online:    2012-01

AMS Subject Headings:   

Copyright:    COPYRIGHT: © Global Science Press

Pages:    20

Keywords:    Nonlinear wave-diffusion equation

Author Details

Mohamed Berbiche Email

Ali Hakem Email

  1. Curvature estimate of steepest descents of 2-dimensional maximal space-like hypersurfaces on space forms

    Wang, Peihe

    Wang, Jianchun

    Frontiers of Mathematics in China, Vol. 15 (2020), Iss. 1 P.167

    https://doi.org/10.1007/s11464-020-0826-0 [Citations: 1]